Application of Measure of Non-compactness for the Existence of Solutions of an Infinite System of Differential Equations in the Sequence Spaces of Convergent and Bounded Series

Niraj Sapkota, Rituparna Das. Application of Measure of Non-compactness for the Existence of Solutions of an Infinite System of Differential Equations in the Sequence Spaces of Convergent and Bounded Series. In Debasis Giri, Rajkumar Buyya, S. Ponnusamy, Debashis De, Andrew Adamatzky, Jemal H. Abawajy, editors, Proceedings of the Sixth International Conference on Mathematics and Computing - ICMC 2020, Gangtok, Sikkim, India, September 2020. Volume 1262 of Advances in Intelligent Systems and Computing, pages 167-177, Springer, 2020. [doi]

Abstract

Abstract is missing.